Universidad Complutense de Madrid
E-Prints Complutense

Hamiltonian structure of gauge-invariant variational problems

Impacto

Downloads

Downloads per month over past year

Castrillón López, Marco and Muñoz Masqué, Jaime (2012) Hamiltonian structure of gauge-invariant variational problems. Advances in Theoretical and Mathematical Physics, 16 (1). pp. 39-63. ISSN 1095-0761

[img]
Preview
PDF
224kB

Official URL: http://intlpress.com/site/pub/pages/journals/items/atmp/content/vols/0016/0001/a002/index.html




Abstract

Let C→M be the bundle of connections of a principal bundle on M . The solutions to Hamilton–Cartan equations for a gauge-invariant Lagrangian density Λ on C satisfying a weak condition of regularity, are shown to admit an affine fibre-bundle structure over the set of solutions to Euler–Lagrange equations for Λ . This structure is also studied for the Jacobi fields and for the moduli space of extremals.


Item Type:Article
Uncontrolled Keywords:Bundle of connections; Gauge invariance; Hamilton-Cartan equations; Jacobi field; Jet bundles; Euler-Lagrange equations; Poincaré-Cartan form
Subjects:Sciences > Mathematics > Differential geometry
ID Code:23104
Deposited On:10 Oct 2013 14:53
Last Modified:12 Dec 2018 15:12

Origin of downloads

Repository Staff Only: item control page